Table of Content

Open AccessOpen Access


Problems of Micromorphic Elastic Bodies Approached by Lagrange Identity Method

M. Marin1, S. R. Mahmoud2,3, K. S. Al-Basyouni4

Dept. of Mathematics, Transilvania University of Brasov, Romania.
Dept. of Mathematics, King Abdul Aziz University, Saudi Arabia.
Mathematics Dept., Science Faculty, Sohag University, Egypt.
Dept. of Mathematics, King Abdul Aziz University, Saudi Arabia.

Computers, Materials & Continua 2013, 37(1), 23-37.


Taking advantage of the flexibility of Lagrange’s identity, we prove the uniqueness theorem and some continuous dependence theorems without recourse to any energy conservation law, or to any boundedness assumptions on the constitutive coefficients. Also, we avoid the use of positive definiteness assumptions on the constitutive coefficients, even if these results are related to the difficult mixed problem in elasticity of micromorphic bodies.


Cite This Article

M. . Marin, S. R. . Mahmoud and K. S. . Al-Basyouni, "Problems of micromorphic elastic bodies approached by lagrange identity method," Computers, Materials & Continua, vol. 37, no.1, pp. 23–37, 2013.

This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1696


  • 1228


  • 0


Share Link